# SDR USAA2009042991022

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 29,262 hours, 10,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1532-CLT - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT REPORTS ONE CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT BREAK AWAY STRIP.
